# SDR SWIA202054251

- Difficulty date: January 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT HORIZONTAL STABILIZER STEADY FITTING FOR INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE.  IF INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE IS FOUND, REPLACE WORN HARDWARE AND INSPECT HORIZONTAL STABILIZER STEADY FITTING HOLES PER DRAWING, LATEST REVISION.  ANY HOLES FOUND TO BE OUT OF TOLERANCE MUST BE REPORTED TO THD FOR DISPOSITION.  C-CHECK RO: 11/21/2020.  PERFORMED REPAIR AND COMPLY WITH ALL STEPS OF REO AND ALL STEPS OF REO.  COMPLIED WITH TASK CARD.
